Jump to content
CrazyBoards.org

Recommended Posts

Hello everyone :), it's been a long time since I've posted here and I hope everyone is doing well.

I've been taking Seroquel for a little over 4 years now, with doses ranging from 300mg - 600mg. I noticed that there's a relatively predictable sequence of events after I take my dose that disband after about an hour; my doctor has me take a single dose near bedtime. First, I notice an almost indescribable heavy/cold feeling behind my eyes and under my skin. This is always accompanied by fatigue and, sometimes, an out-of-breath feeling when I stand up. I also notice that my mood and anxiety levels go out of whack. I feel dysphoric and my anxiety goes through the roof. About an hour after my body starts processing the medicine, all of this alleviates and doesn't resurface until I take my next dose. Has anyone experienced something like this before? I've brought it up with my pdoc but she hasn't really had anything to say other than I can try switching medications.

Link to comment
Share on other sites

I have been takong Seroquel at varying doses for the past 12 years. I now take 800mg. I have never experienced that side effect. I wonder is there something else going on. Worth bringing up with your pdoc or GP

Edited by rowan77
Auto correcting on phone correcting incorrectly
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

  • Similar Content

    • By Evey
      While on either Seroquel (Quetiapine) or Seroquel (Quetiapine) XR, did anyone wake up nightly, multiple times, in a sweat? Did it cause you to go off it?
    • By morpheus
      Hello,
      Is it safe to take  regular Quetiapine 800mg all at night? Pdoc prescribed four 200mg tablets at night, but maximum single dose is 400mg.  If I want decent sleep I have to take all dose (800mg)  as a single dose at night. I'm feeling fine, no overdose symptoms, just little concerns about safety.
    • By dragonfly23
      For the last three months I have been lowering my Seroquel dose.    Well longer than that. Due to long term use I developed cataracts and my cholesterol is very high. 
      Over about a year I dropped from 700 to 400mg.  Easy peasy. 
      This last 400 has been awful. I am going slowly.  I get so sick.  Sweats, headaches, can’t eat, can’t sleep.   Like no sleep.    So I get to none.  Made it.  Doing well.  Two weeks out things are not good at all. 
      I cant even explain how my head is acting.    Not good on the mood spectrum (BP 1) I moved back to 50mg.  (Pdoc is on board) I can sorta sleep and other physical symptoms minimized. 
      I am rapid cycling and I am sure I am not hiding it well at work. 
      Looking for some insight into others experiences. 
      Did you get off successfully? 
      How long till negative symptoms were gone?
      Did you have to change to another AP?
      Thanks for any shared experiences in advance . 
    • By mjs190
      I'm currently on a cocktail of Seroquel XR at 600 mg and Lamictal at 150 mg. My Seroquel dose got this high because of a mixed episode, so as of now, thats likely where I'll stay for a while to keep things stable. I was at 400 mg which not only lacked the sedation of lower doses, but also came with a lessened appetite. But that all came back when I bumped up to 600 mg.
      I've put on 10-ish pounds or so in a month, and I'm not thrilled. I asked my doctor for a Metformin Rx to help with the metabolic side effects. She was hesitant, but agreed I may need something and actually leaned more towards Topamax instead. She wants me to try 1 more month of dieting and exercise to see if I can manage without adding another med.
      Now I'm leaning towards Topamax, since maybe it could have mood stabilizing properties to it, in addition to curbing appetite and helping me lose weight. I'm not overweight by any means, but I'm definitely hyper-vigilant about my body and tend to...obsess. 
      Has anyone taken Topamax and found that it (1) helped with appetite or weight control and (2) had positive effects on their illness?
    • By de414
      My old psych-NP gave me seroquel for sleep around the end of December last year. I haven't taken it every night as she wanted or else I wouldn't be still sitting here almost 11 months later with around 50 or 60 25mg pills left.
      I have used it randomly for particularly tough nights where I know I can't sleep or I just feel really amped up/anxious and don't want to take more than 1mg of Klonopin.
      Is this ok to do?
      When I do use it, it ranges from 25-75mg and I sleep like a baby.
×
×
  • Create New...